| Model Number |
H7493932800350 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event was estimated based on aware date as the event date was not provided.Pro code (product code): obj, itx.
Event or Problem Description
It was reported that device detachment occurred.The opticross oc35 peripheral imaging catheter was advanced for ultrasound examination of the target lesion.As the catheter was being used, the outer shaft separated.The case was able to be completed but the imaging was blurry.There was no harm to the patient.
Event or Problem Description
Additional Manufacturer Narrative
B3 date of event was estimated based on aware date as the event date was not provided.Device evaluated by manufacturer: the product was returned for analysis.A kink was observed in the telescope assembly.The sheath was observed detached near the strain release section.During microscopic inspection noted pitting and degradation of the transducer housing consistent with saline damage.